GUIDE TO FILLER MISTAKES AND CORRECTIONS

Minor bruising post-filler treatment is normal.  Injecting facial fillers can cause a little bruising or red spots, although experienced injectors can minimize these effect. Excessive bruising after treatment can not be treated (other than using makeup); therefore, patients should be consoled on preventing bruising before treatment.  Defyne Aesthetics recommends to its patients:

  • No Aspirin, Ibuprofin or similar pain killers one week before treatment. Paracetamol is recommended as a substitute.
  • No Vitamin E1 supplements one week before treatment.
  • No alcohol consumption two days before treatment.
  • Take one pill of Arnica the morning of the treatment.
Beyond the natural asymmetry of a patient’s face, a filler treatment should not exaggerate the asymmetrical features, or cause a droopy face. This can be caused by poor injection, or a deeper dermal bruise, not visible on the skin’s surface. Patients should wait up to a week before seeking further medical assistance. If the condition persists, an experienced practitioner should diagnose and formulate a course of treatment. Possible treatments include strategic injection of additional filler or in extreme cases applying an enzyme, such as hyluronadase, to reduce or dissolve the condition.
The face takes on a puffy appearance. Some puffiness after treatment is normal, and should reside within 7 days. If puffiness persists, then the patient should seek the opinion of an experienced practitioner. Possible treatment includes hyluronadase to reduce the fullness in the face.
Not a condition per se, but the patient does not experience the desired results. This is common upon new patients, where the reaction to the filler is unsure, and the physician starts with a conservative application. Physicians may slightly under fill on first treatment to observe the full effect. Patients should wait at least one week before seeking an additional filler.
Uneven or risen skin texture can be caused by bruises from the injection located underneath the filler, causing the dermal layer to rise, giving the appearance of a bump or small lump. The patient should wait one week before seeking additional treatment. If the condition persists, hyluronadase can reduce the lump. Sometimes a practitioner might be able to dissolve the lumps by targeted massaging.
Although a rare condition, it can be serious (less than 1 of 12,000 patients). Small bruises after a filler application is normal. Two high risk areas are the base of the nose, and frown lines. If these areas become purple, blotchy, or a red rash, the patient should seek medical treatment immediately to avoid further problems.

GUIDES TO CORRECTING BAD RESULTS

Laser Complications
Treating Chemical Peel Burns
Botox Mistakes and Corrections
FREE CONSULTATION
For a FREE Consultation at our Preston Clinic please complete the simple form below and we will be in touch.

NAME (required)

TEL NO (required)

EMAIL

TREATMENT YOU'RE INTERESTED IN

By submitting your information you agree to receive further communication from Defyne Aesthetics